# SDR AALA202408155579

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 21,412 hours, 9,189 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 162A13151
- Part serial: AP10687
- Condition: Failed
- Location: Zone 700
- Part time: 21,411 hours, 2,641 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING NOSE WHEEL STEERING FAILED AND TURNED 90 DEGREES FROM CENTER, AIRCRAFT PERFORMED HIGHSPEED STOP. REMOVE AND REPLACED NLG UPPER TORSION LINK ASSEMBLY (AALA202408155579), NLG LOWER TORSION LINK ASSEMBLY (AALA202408156682), AND 2 EACH NLG PIN (AALA202408159378) (AALA202408151054). PER AMM 32-21-00 AND AMM 05-51-29.
